zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Diffusion vs cross-diffusion: An elliptic approach. (English) Zbl 0934.35040
Abstract: A boundary value problem for an elliptic system is used to model the segregation of two interacting species. The main purpose is to study the limiting profiles of non-constant positive solutions when one of the cross-diffusion pressures is sufficiently large.

35J55Systems of elliptic equations, boundary value problems (MSC2000)
92D25Population dynamics (general)
35B05Oscillation, zeros of solutions, mean value theorems, etc. (PDE)
Full Text: DOI
[1] Gilbarg, D.; Trudinger, N.: Elliptic partial differential equation of second order. (1983) · Zbl 0562.35001
[2] Kan, Y.: Stability of singularly perturbed solutions to nonlinear diffusion system arising in population dynamics. Hiroshima math. J. 23, 509-536 (1993) · Zbl 0792.35086
[3] Lin, C. S.; Ni, W. M.; Takagi, I.: Large amplitude stationary solutions to a chemotais systems. J. differential equations 72, 1-27 (1988) · Zbl 0676.35030
[4] Lou, Y.; Ni, W. M.: Diffusion, self-diffusion and cross-diffusion. J. differential equations 131, 79-131 (1996) · Zbl 0867.35032
[5] Matano, H.; Mimura, M.: Pattern formation in competition-diffusion systems in non-conve domains. Publ. res. Inst. math. Sci. Kyoto univ. 19, 1049-1079 (1983) · Zbl 0548.35063
[6] Mimura, M.: Stationary pattern of some density-dependent diffusion system with competitive dynamics. Hiroshima math. J. 11, 621-635 (1981) · Zbl 0483.35045
[7] Mimura, M.; Kawasaki, K.: Spatial segregation in competitive interaction-diffusion equations. J. math. Biol. 9, 49-64 (1980) · Zbl 0425.92010
[8] Mimura, M.; Nishiura, Y.; Tesei, A.; Tsujikawa, T.: Coexistence problem for two competing species models with density-dependent diffusion. Hiroshima math. J. 14, 425-449 (1984) · Zbl 0562.92011
[9] Ni, Wei-Ming; Takagi, I.: Point condensation generated by a reaction-diffusion system in axially symmetric domains. Japan J. Indust. appl. Math. 12, 327-365 (1995) · Zbl 0843.35006
[10] Ni, Wei-Ming; Takagi, I.: Locating the peaks of least-energy solutions to a semilinear Neumann problem. Duke math. J. 70, 247-281 (1993) · Zbl 0796.35056
[11] Ni, Wei-Ming; Takagi, I.: On the shape of least-energy solutions to a semilinear Neumann problem. Comm. pure appl. Math. 44, 819-851 (1991) · Zbl 0754.35042
[12] Protter, M. H.; Weinberger, H. F.: Maximum principles in differential equations. (1984) · Zbl 0549.35002
[13] Shigesada, N.; Kawasaki, K.; Teramoto, E.: Spatial segregation of interacting species. J. theoret. Biol. 79, 83-99 (1979)
[14] Stampacchia, G.: Le problème de Dirichlet pour LES équations elliptiques du second ordre à coefficients discontinus. Ann. inst. Fourier 15, 189-258 (965) · Zbl 0151.15401
[15] Y. P. Wu, Existence of stationary solutions for a class of cross-diffusion systems with small parameters, Lecture Notes on Contemporary Mathematics, Science Press, Beijing